I Am Allergic To Paracetamol & Ibuprofen.any Suggestions On Alternative Drugs To Ease Fever & Headaches?

My eyes swell badly when I pop in ibuprofen @ paracetamol. I know that I should try different drugs on myself because no one knows better than my own body. However, has anyone faced the same situation and has already tried an effective drug for him or herself ?
I do know that Paracetamol and Ibuprofen go under the same category – NSAID. That means other NSAIDS should have at least similar effects, right ?.

3 thoughts to “I Am Allergic To Paracetamol & Ibuprofen.any Suggestions On Alternative Drugs To Ease Fever & Headaches?”

  1. Ibu and Paracetamol (acetaminophen in the US) are not both NSAIDS.
    NSAIDS are: Naproxen, Ibuprophen, Aspirin, etchttp://www.lyberty.com/encyc/articles/ns…
    Paracetamol is something totally different, and about the only OTC pain medication that isn’t an NSAID.
    If you’re having problems with both, then you should go see an allergist ASAP. Its possible that its something in the pills (filler) not the active ingredient, since you react to both.
    If you are truly allergic to both medications, about the only pain meds left for you are highly addictive and controlled substances.
    So go see your doctor.
    And yes.. if you react to one NSAID, its highly likely you’ll react the same to all.

  2. There aren’t really any other OTC medications for pain other than aspirin or naproxin and people with aspirin problems are told not to take ibuprofen. Naproxin is also a NSAID.
    Check with a doctor. You might have to do things like use rubbing alcohol on your skin to cool down if you have a fever or lie in a quiet dark room when you have a headache. Perhaps a doctor can prescribe something different for you to keep on hand.

Leave a Reply